Local stability of differential rotation in magnetised radiation zones and the solar tachocline

Dymott, R. W., Barker, A. J. orcid.org/0000-0003-4397-7332, Jones, C. A. et al. (1 more author) (2024) Local stability of differential rotation in magnetised radiation zones and the solar tachocline. Monthly Notices of the Royal Astronomical Society, 535 (1). pp. 322-343. ISSN 0035-8711

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2024 The Author(s). This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: Sun: rotation, stars: rotation, stars: interiors, magnetohydrodynamics, waves, instabilities
Dates:
  • Published: November 2024
  • Published (online): 11 October 2024
  • Accepted: 9 October 2024
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
Funder
Grant number
STFC (Science and Technology Facilities Council)
ST/W000873/1
STFC (Science and Technology Facilities Council)
ST/S000275/1
Depositing User: Symplectic Publications
Date Deposited: 10 Oct 2024 09:20
Last Modified: 11 Dec 2024 15:15
Status: Published
Publisher: Oxford University Press
Identification Number: 10.1093/mnras/stae2342
Open Archives Initiative ID (OAI ID):

Download

Export

Statistics